# SDR UALA2013041902713

- Difficulty date: April 18, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 49,371 hours, 19,815 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE COWLING SHOWS EVIDENCE OF OIL LEAK.  FOUND NR 2 THRUST REVERSER HYD LINE LEAKING.  REPLACED NR 2 THRUST REVERSER CROSSOVER FLEXSHAFT HYD LINE PER MM.  CYCLED REVERSER SEVERAL TIMES.  NO LEAKS.  OK FOR SERVICE.
